Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the use of invariance requirements for intermediate configurations associated with the polar decomposition of a deformation gradient


Authors: J. Casey and P. M. Naghdi
Journal: Quart. Appl. Math. 41 (1983), 339-342
MSC: Primary 73B99
DOI: https://doi.org/10.1090/qam/721424
MathSciNet review: 721424
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. E. Green and P. M. Naghdi, Some remarks on elastic-plastic deformation at finite strain, Int. J. Engng. Sci. 9 1219-1229 (1971)
  • [2] J. Casey and P. M. Naghdi, A remark on the use of the decomposition $ F = {F_e}{F_p}$ in plasticity, J. Appl. Mech. 47 672-675 (1980)
  • [3] V. A. Lubarda and E. H. Lee, A correct definition of elastic and plastic deformation and its computational significance, Trans. ASME Ser. E J. Appl. Mech. 48 (1981), no. 1, 35–40. MR 617725
    V. A. Lubarda and E. H. Lee, Erratum: “A correct definition of elastic and plastic deformation and its computational significance”, Trans. ASME Ser. E J. Appl. Mech. 48 (1981), no. 3, 686. MR 629975

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B99

Retrieve articles in all journals with MSC: 73B99


Additional Information

DOI: https://doi.org/10.1090/qam/721424
Article copyright: © Copyright 1983 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website